Jump to content

heythere1234

Members
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About heythere1234

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. hey guys so i started verapamil 3 weeks ago to help with visuals and am having a hard time. I can’t tell if it is improving anything at all. I do know that my after images are slightly worse so it is making me anxious to continue because I do not want them to be worse. I am also anxious to come off the medicine however because I do not want to get worse as well. Just was looking for some advice to see if anyone has had a similar experience with any medicine about some things getting worse before better. Also if you have heard of anyone trying verapamil or if you have tried verapamil please let
  2. Super TMI but can I take miralax while having Hppd without making it worse. I get nervous taking any new medicine but I need this, thanks
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.